MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue MX400 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue MX400 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX400
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a battery fault alarm occurred in the recovery room following a hysteroscopic resection.The nurse observed a "battery fault" alarm, and the battery status indicator flashed red.Upon inspection by the hospital's equipment engineers, it was noted that the monitor's battery status was 0% and battery current was 0ma, and the battery would not charge properly.There was no actual patient harm reported in the complaint; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
E1 reporter phone #: (b)(6) hospital engineers investigated and performed battery swap testing.Their testing indicated that the suspect battery would not charge when installed in a different monitor.However, a known-good battery would charge normally when installed in the suspect monitor.Based on these findings, the hospital concluded that the monitor charging circuitry was functioning properly and that the issue was associated with the battery itself.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
IntelliVue MX400 Patient Monitor
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50837866
Report Number9610816-2026-101960
Device Sequence Number15965318
Product Code MHX
UDI-Device Identifier00884838038752
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX400
Device Catalogue Number866060
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured01/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale